MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM,

SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM,
Model Number 102096-67A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.Sensor was removed from the patient and sent to manufacturer for evaluation.Investigation results revealed that sensor performed as expected.There was no malfunction with the device.Complaint cannot be confirmed.
 
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of an incident where the patient experienced unstable sensor readings and the sensor glucose readings having lot of variability.

Brand Name
EVERSENSE SENSOR
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM,
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key9975852
Report Number3009862700-2020-00289
Device Sequence Number19695049
Product Code QCD
UDI-Device Identifier00817491021410
UDI-Public00817491021410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP04597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR